# SDR 03FDEA02043

- Difficulty date: December 2, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 14,858 hours, 7,510 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2A5F
- Part serial: 705231
- Condition: Failed
- Location: Nr 2
- Part time: 11,653 hours, 5,999 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING ROTATION NR 2 ENG FAILED NO UNUSUAL ENG INDICATIONS.  REMOVED AND REPLACED NR 2 ENGINE PER WORK CARD  64T0700-2, ENGINE LEAK AND OPS CHECKS OK.  PERFORMED T/O ASSURANCE RUN PER JRH.
